# SDR 2011FA0000743

- Difficulty date: September 23, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- Aircraft: N204PA
- Make and model: Bell 206B-3
- Aircraft serial: 1742
- Aircraft time: 13,407 hours, 21,340 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Fitting
- Condition: Failed
- Location: T/R D/S Bearing
- Part time: 13,407 hours, 21,340 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER SUSPECTED TAIL ROTOR STRIKE IN SNOW, TAIL ROTOR DRIVE SYS WAS VISUALLY INSPECTED.  TAIL TO FREEWHEELING UNIT, NO DAMAGE NOTED.  ACFT GROUND RUN AND NO DISCREPANCIES NOTED.  ON ATTEMPTING TO HOVER ACFT TO A MORE LEVEL SPOT ON GLACIER, NR 3 TAILROTOR DRIVESHAFT SEGMENT BONDED FITTING FAILED SLOWING TAIL ROTOR. BOND THAT SPECIFICALLY FAILED WAS FORWARD BOND NEAR TAIL ROTOR DRIVESHAFT BEARING FOR THAT SEGMENT. AIRCRAFT BEING REPAIRED IAW THE MM.
